Translator Disclaimer
1998 Uniqueness of positive radial solutions of $\Delta u+f(\vert x\vert ,u)=0$
Lynn Erbe, Moxun Tang
Differential Integral Equations 11(5): 725-743 (1998).

Abstract

We study the uniqueness of positive radial solutions to the Dirichlet boundary value problem for the semilinear elliptic equation $\Delta u+f(|x|,u)=0$ in a finite ball or annulus in $R^n$, $n\ge 3$. Applying our main results to the cases when $f$ is independent of $t$, or $f$ is of the form $K(t)u^p$, we can establish some earlier known results and obtain some new results in an easier and unified approach.

Citation

Download Citation

Lynn Erbe. Moxun Tang. "Uniqueness of positive radial solutions of $\Delta u+f(\vert x\vert ,u)=0$." Differential Integral Equations 11 (5) 725 - 743, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1131.35333
MathSciNet: MR1664757

Subjects:
Primary: 35J60
Secondary: 34B15, 35B05

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.11 • No. 5 • 1998
Back to Top